Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 631419, 6 pages
http://dx.doi.org/10.1155/2014/631419
Research Article

Stability for Caputo Fractional Differential Systems

Department of Mathematics, Chungnam National University, Daejeon 305-764, Republic of Korea

Received 25 July 2013; Revised 13 November 2013; Accepted 28 November 2013; Published 5 January 2014

Academic Editor: T. Diagana

Copyright © 2014 Sung Kyu Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of h-stability for fractional differential systems. Then we investigate the boundedness and h-stability of solutions of Caputo fractional differential systems by using fractional comparison principle and fractional Lyapunov direct method. Furthermore, we give examples to illustrate our results.